# SDR FDEA201702230630

- Difficulty date: February 23, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC L3 DOOR FWD LOWER FUSELAGE FRAME WEB CRACKED AT BS 1255 BETWEEN LONGERONS 26-27L.  REPAIRED IAW SRM 53-40-15-2R, FIG 201, REPAIR 3.  CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
